×

zbMATH — the first resource for mathematics

Smooth global solutions for the one-dimensional equations in magnetohydrodynamics. (English) Zbl 0522.76098

MSC:
76W05 Magnetohydrodynamics and electrohydrodynamics
35B40 Asymptotic behavior of solutions to PDEs
35A07 Local existence and uniqueness theorems (PDE) (MSC2000)
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. D. Landau and E. M. Lifshitz: Electrodynamics of Continuous Media. Pergamon, New York (1960). · Zbl 0122.45002
[2] Tai-Ping Liu: J. Diff. Eq., 33, 92-111 (1979). · Zbl 0379.35048 · doi:10.1016/0022-0396(79)90082-2
[3] A. Matsumura: University of Wisconsin, MRC Technical Summary Report, no. 2194 (1981).
[4] M. Okada and S. Kawashima: On the equations of one-dimensional motion of compressible viscous fluids (to appear in J. Math. Kyoto Univ.). · Zbl 0529.76070
[5] A. I. VoFpert and S. I. Hudjaev: Math. USSR Sbornik, 16, 517-544 (1972).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.